# SDR SWIA201334381

- Difficulty date: August 22, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 37,604 hours, 33,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING POD LIGHT ABEAM BURNED OUT.  FLT#6224 RELAMPED.
